Versions of Normality and Some Weak Forms of the Axiom of Choice

Mathematical Logic Quarterly 44 (3):367-382 (1998)
  Copy   BIBTEX

Abstract

We investigate the set theoretical strength of some properties of normality, including Urysohn's Lemma, Tietze-Urysohn Extension Theorem, normality of disjoint unions of normal spaces, and normality of Fσ subsets of normal spaces

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,102

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Effective Borel degrees of some topological functions.Guido Gherardi - 2006 - Mathematical Logic Quarterly 52 (6):625-642.
Extending Independent Sets to Bases and the Axiom of Choice.Kyriakos Keremedis - 1998 - Mathematical Logic Quarterly 44 (1):92-98.
Compact Metric Spaces and Weak Forms of the Axiom of Choice.E. Tachtsis & K. Keremedis - 2001 - Mathematical Logic Quarterly 47 (1):117-128.
Ramsey’s theorem and König’s Lemma.T. E. Forster & J. K. Truss - 2007 - Archive for Mathematical Logic 46 (1):37-42.
On generic extensions without the axiom of choice.G. P. Monro - 1983 - Journal of Symbolic Logic 48 (1):39-52.
Disasters in topology without the axiom of choice.Kyriakos Keremedis - 2001 - Archive for Mathematical Logic 40 (8):569-580.

Analytics

Added to PP
2014-01-16

Downloads
35 (#408,502)

6 months
3 (#550,572)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

MA(ℵ0) restricted to complete Boolean algebras and choice.Eleftherios Tachtsis - 2021 - Mathematical Logic Quarterly 67 (4):420-431.
On Hausdorff operators in ZF$\mathsf {ZF}$.Kyriakos Keremedis & Eleftherios Tachtsis - 2023 - Mathematical Logic Quarterly 69 (3):347-369.

Add more citations

References found in this work

The Axiom of Choice.Thomas J. Jech - 1973 - Amsterdam, Netherlands: North-Holland.
General Topology.John L. Kelley - 1962 - Journal of Symbolic Logic 27 (2):235-235.
The Axiom of Choice.Gershon Sageev - 1976 - Journal of Symbolic Logic 41 (4):784-785.

Add more references